Multiple Activities in Networks
Ying-Ju Chen,
Yves Zenou and
Junjie Zhou
American Economic Journal: Microeconomics, 2018, vol. 10, issue 3, 34-85
Abstract:
We consider a network model where individuals exert efforts in two types of activities that are interdependent. These activities can be either substitutes or complements. We provide a full characterization of the Nash equilibrium of this game for any network structure. We show, in particular, that quadratic games with linear best-reply functions aggregate nicely to multiple activities because equilibrium efforts obey similar formulas to that of the one-activity case. We then derive some comparative statics results showing how own productivity affects equilibrium efforts and how network density impacts equilibrium outcomes.
JEL-codes: C72 D11 D85 Z13 (search for similar items in EconPapers)
Date: 2018
Note: DOI: 10.1257/mic.20160253
References: Add references at CitEc
Citations: View citations in EconPapers (23)
Downloads: (external link)
https://www.aeaweb.org/doi/10.1257/mic.20160253 (application/pdf)
https://www.aeaweb.org/articles/attachments?retrie ... VXxLaRnG3Iy7r_i0RBWb (application/zip)
Access to full text is restricted to AEA members and institutional subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aea:aejmic:v:10:y:2018:i:3:p:34-85
Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions
Access Statistics for this article
American Economic Journal: Microeconomics is currently edited by Johannes Hörner
More articles in American Economic Journal: Microeconomics from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().